# SDR UIEA200700504

- Difficulty date: December 17, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 33,965 hours, 5,119 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Chafed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "ELEC GEN OFF 3" GCB RESET PER QRH, OPERATION NORMAL MOMENTARILY THEN REOCCURRENCE.  DIVERTED TO NRT.  FOUND CHAFF ON NR 3 IDG T2 HARNESS.  PERFORMED REPAIR AS PER SWPM 20-10-13 PAGE 41 PART 2T.  THIS ITEM MUST BE REPAIRED WITHIN 500 FLIGHT HOURS.
